# SDR CHQA20000013

- Difficulty date: July 19, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Aircraft time: 24,549 hours, 32,033 cycles
- Engine: Garrtt TPE33110UG
- Engine time: 20,459 hours, 26,035 cycles
- Propeller: Rotol R333482F12
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974696
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO THE FIELD AFTER THE LEFT ENGINE EGT STARTED TO FLUCTUATE.  MAINTENANCE GROUND RAN WITH SRL OFF, NO FLUX NOTED.  THE SYSTEM WAS DEFERRED.  THE SYSTEM WAS INSPECTED AND FOUND A WIRE BROKEN AT THE ENGINE EGT SHORT LEAD.  THE WIRE WAS REPLACED, ENGINE GROUND RAN WITH FLUCTUATIONS NOTED.
